# SDR AALA202108309789

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 12,956 hours, 4,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR, OPEN ASSIST BOTTLE PRESSURE LOW (800 PSI). SERVICED L4 DOOR OPEN ASSIST BOTTLE PER AMM 52-10-00-614-001-A.
